Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Geometries of matrices. I. Generalizations of von Staudt's theorem


Author: Loo-Keng Hua
Journal: Trans. Amer. Math. Soc. 57 (1945), 441-481
MSC: Primary 30.0X
Erratum: Trans. Amer. Math. Soc. 58 (1945), 474.
MathSciNet review: 0012679
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1945-0012679-8
PII: S 0002-9947(1945)0012679-8
Article copyright: © Copyright 1945 American Mathematical Society